# SDR R61A201504280470

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 5,132 hours, 3,522 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K2300
- Condition: Inoperative
- Location: Hyd System
- Part time: 5,132 hours, 3,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A HYD LOW QTY 1 MESSAGE. CREW DID NOT DECLARE AN EMERGENCY AND DIVERTED, WHERE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R ENGINE DRIVEN PUMP IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
